# SDR AALA2018071769032

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 12,258 hours, 3,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Dirty
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT THE L1 DOOR DOES NOT TEST.  CLEANED THE DEBRIS FROM THE L1 DOOR FLASHLIGHT CRADLE. OK FOR SERVICE.
